im 49 years old and i want to know i started my cycle on the 18th -the 24 of nov. i hd sex with husband on the 28. the question is: i notice some slight bleeding afters and it smelled bad. abut none is coming out on my panties. i dont hve pain, first time this has happened. as of noe the 29 we did it again and i saw blood on small amount on douche tip. it smells still. but i dont smell below. should i had waited a little longer for it to completely stop. i usually go 7 days. last month i want like that but then too it was about 2 weeks before we had sex.
Welcome to ehealthforum,
Bleeding/spotting during or after intercourse is not normal and could be suggestive of vaginal infections, cervical erosion/dysplasia, endometritis, endometriosis, hormonal changes, pre-cancerous changes etc. The exact cause can only be made out after careful evaluation. Do not ignore your symptoms. Visit your doctor/gynecologist at the earliest for further examination and investigations to look for the underlying cause. Treatment as appropriate (based on the examination findings and investigation results) would be started to help you to control your symptoms. Consider being in regular follow-up and monitoring of your treating gynecologist and report any abnormal/new symptoms immediately. If infective cause is detected, get your partner also treated simultaneously to prevent re-infection. Take adequate rest. Drink plenty of water. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Vaginal and Uterus Health , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.